A characterization of thin operators

Douglas, Roy George and Pearcy, Carl: A characterization of thin operators. In: Acta scientiarum mathematicarum, (29) 3-4. pp. 295-297. (1968)

Cikk, tanulmány, mű

Download (676kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 295-297
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14197

Actions (login required)

View Item View Item